| Model Number |
ZLB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140); No Code Available (3191)
| Date of Event |
01/20/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information: (b)(4).Device evaluation: the product was returned to the manufacturing site for evaluation.The lens was received in a petri dish along with hard copy emails and complaint intake forms.Visual inspection with the unaided eye revealed viscoelastic residue on the optic body and haptics.After cleaning the lens and performing a visual inspection under magnification, no cosmetic defects could be observed.No complaint issue could be confirmed, and no product deficiency was identified.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no other complaints were received for this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zlb00 intraocular lens (iol) 19.5 diopter was explanted from the patient¿s left eye.Pre visual acuity was 20/70+, post visual acuity is 20/30.The patient was not happy, and was experiencing fuzzy, milky vision.The patient also experienced blurry vision both distance and near.The iol was explanted and replaced with a non j&j lens.There was no capsule tear, vitrectomy or sutures required, but the incision was enlarged.The patient is doing well post exchange.No further information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.